# SDR CALA9801152

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN CABIN INTERIOR WEB AT STA 756, RBL 53.  THE WEB WAS REMOVED, A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 4.
